Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sudden rapid heart beat, tingling sensation in fingers, dizziness, symptoms occur suddenly. Causes?

I am a 17 year old female and I consider myself to have a relatively healthy lifestyle (I don t smoke , rarely drink and have a healthy diet ). The other day in school my heart suddenly began beating very rapidly and my fingers started to tingle, as though I couldn t feel them properly; after about 15 minutes my heart beat went back to normal, but now I am concerned about what this might mean. It has happened on a few occasions before, although not for some months, and last time it happened, I also felt extremely dizzy and light-headed. It happens rarely but usually there is nothing to bring it on, it just happens suddenly (for example, when it happened recently I was simply walking around school!). I would appreciate any advice that you could give me.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Your symptoms can occur due to anxiety attack, if palpitation associated with anxiety. The other reason which is important to rule out is cardiac arrhythmia. You may need 2D ECHO and ECG to rule it out.

For evaluation and treatment, consultation with psychiatrist and cardiologist will help you.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor